# SDR AALA2018091979023

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,469 hours, 6,365 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 574
- Condition: Odor
- Location: Galley
- Part time: 24,601 hours, 9,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE AFT GALLEY ODOR WAS REPORTED BY THE FLIGHT ATTENDANTS,  EYES BURNING, LIGHT HEADED.  AIRCRAFT RETURN TO GATE.  IAW TSM 05-50-00-810-831-A AND TSI 0077569 SOF EVENT GALLEY LAVATORY EXTRACT FAN WAS REPLACED AS A PRECAUTION.  REPLACED THE AFT GALLEY CHILLER IAW AMM 25-34-51.
